# SDR RAIA2018122960002

- Difficulty date: November 26, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER SURFACE AT FR 46 NUTPLATE "L" ANGLE SUPPORT BRACKET IS CRACKED....REMOVED & REPLACED L/H "L" ANGLE AT FR 46 ON UPPER WING.
